Richard G. Lalonde, MD; Jean G. Deschênes, MD; Christopher Seamone, MD
Lalonde RG, Deschênes JG, Seamone C. Zidovudine-Induced Macular Edema. Ann Intern Med. 1991;114:297-298. doi: 10.7326/0003-4819-114-4-297
Download citation file:
Published: Ann Intern Med. 1991;114(4):297-298.
Zidovudine has become the standard therapy for patients with altered immunity due to infection with human immunodeficiency virus (HIV). Initially, the drug was studied in patients who were in the advanced stages of HIV infection (1, 2). In that setting, it caused considerable but acceptable toxicity (1,2). More recently, zidovudine was shown to be effective in treating asymptomatic HIV-infected patients with low helper T-cell levels (3). As experience with the drug has grown, knowledge of the range of side effects has increased (1). We report the case of a patient with HIV infection and chronic anterior uveitis who had two
Learn more about subscription options.
Register Now for a free account.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only